Loading...
Loading...

Go to the content (press return)

On the existence of patterns for a diffusion equation on a convex domain with nonlinear boundary reaction

Author
Consul, M. N.
Type of activity
Journal article
Journal
International journal of bifurcation and chaos
Date of publication
2005-10
Volume
15
Number
10
First page
3321
Last page
3328
URL
http://www.worldscinet.com/ijbc/mkt/archive.shtml Open in new window
Group of research
EDP - Partial Differential Equations and Applications

Participants